# SDR AUS20031118

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- Propeller: Mcauly 3AF32C*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 401269
- Condition: Loose
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL COLUMN IDLER SPROCKET BOLT LOW TORQUE. SUSPECT BOLTS LOOSENED DURING RIGGING AT MANUFACTURE AND NOT RETORQUED.
